# SDR 2003FA0000019

- Difficulty date: January 6, 2003
- Submitted: January 7, 2003
- Operation: General aviation
- Aircraft: N402CA
- Make and model: Cessna 402B
- Aircraft serial: 402B0842
- Aircraft time: 8,800 hours
- Engine: Cont TSIO520*
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bulkhead
- Part number: 085150047
- Condition: Cracked
- Location: Rt Wing
- Part time: 8,800 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION IAW AD, A CRACK WAS FOUND IN THE RT ENGINE CANTED BULKHEAD CAP.  CRACK WAS LOCATED ON THE INBOARD SIDE OF CAP JUST INSIDE OF INBOARD WING LIP.  CRACK WAS APPROXIAMATELY 1.5 INCHES AND RAN CHORD WISE WITH WING.  IT WAS LOCATED IN THE AFT OF THE CAP WIDTH.  UPON REMOVAL OF CANTED BULKHEAD CAP, FOUND FORWARD CANTED BULKHEAD  TO BE CRACKED PERPENDICULAR TO THE CAP CRACK ON THE INBOARD SIDE IN THE BEND OF TOP FLANGE. THIS CRACK WAS ABOUT 1 INCH IN LENGTH.  FOUND THAT BOTH AFT AND FORWARD BULKHEAD INBOARD SIDES HAD SEPERATED FROM INBOARD NACELLE WING RIB. FOUND THIS SAME COMBINATION ON LEFT SIDE OF THIS SAME AIRCRAFT AND ON RIGHT SIDE OF ANOTHER.
